... Effexor. I have not been on it since March 1, 09. My symptoms are that my hands are tingling and numb, when I walk my feet are numb, I feel really shaky and dizzy any one experienced anything like that?
I definately do not feel that this is caused by the Effexor. Think back, have you been under alot of stress recently? Are you on another anxiety drug at this time and maybe have been cutting back the dosage? Something has changed in your life and till you realize what it is it will continually eat away at you. If you are not in therapy at this time, may I suggest that you do touch basis as it does help to talk it out..
I do believe in some form of Yoga to help work out things naturally. So check into that.
I wish you the best, check back in anytime.
These symptoms also could be anxiety or a panic attack from coming off the Effexor. Anxiety is a difficult thing to overcome. Counseling and short term use of anti anxiety meds will help. You may be hyperventilating with the panic attack. Panic attacks cause all kinds of tactile sensations and you become very aware of your 5 senses. Look up panic attacks and see if your symptoms match the ones listed. That is what it sounds like to me. I think it will help if you talk to someone for a little while until you start feeling better. If you are hyperventilating, get a small plastic sandwich bag or very small paper bag and breathe into it for a few minutes, say 2 to 4 min. and see if that doesn't make your symptoms lessen.Panic attacks can cause you to breathe really fast and flood yourself with oxygen and using the techique I just gave you will help fix the oxygen over flow. I hope this helps and you get to feeling better soon.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2011 • 4 answers
Posted 6 Feb 2013 • 3 answers
Posted 23 Nov 2013 • 2 answers
Posted 26 Aug 2016 • 5 answers
Posted 22 Oct 2016 • 9 answers